MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 450CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA FULLPROF 450CC SIZER US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number MSZ-F450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: not applicable.Device was not implanted.
 
Event or Problem Description
Healthcare professional reported "upon the second sterilization, the nurse noticed there was a rupture in the silicone sizer." the device was not implanted.Unknown if back up device was used.

Brand Name
NATRELLE INSPIRA FULLPROF 450CC SIZER US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12221055
Report Number9617229-2021-48138
Device Sequence Number1480345
Product Code MRD
UDI-Device Identifier10888628009349
UDI-Public10888628009349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Catalogue NumberMSZ-F450
Device Lot Number3494039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;